Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 167, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 17, 2012, 3:44 PM EDT for Suwannee County, Florida. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2012, 3:44 PM EDT (19:44 UTC)
- Expired
- Jul 17, 2012, 4:30 PM EDT
- In force
- 46 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Suwannee County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 4:00 PM EDT | TSTM WND DMG | Dowling Park, FL | THE SHERIFFS RECEIVED REPORTS OF A TREE DOWN JUST EAST OF DOWLING PARK AND ANOTHER JUST NORTH OF LURAVILLE. THE TREES WERE PARTIALLY BLOCKING THE ROADWAYS. THE TIME GIVEN WAS BASED ON RADAR. |
| Jul 17, 4:20 PM EDT | TSTM WND DMG | 8 Ssw Live Oak, FL | THE EMA REPORTED TREES AND POWERLINES AS WELL DAMAGE TO A CORN FIELD DUE TO A POSSIBLE MICROBURST. THE TIME GIVEN WAS BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 12:49 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2058 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
742
WUUS52 KJAX 171944
SVRJAX
FLC121-172030-
/O.NEW.KJAX.SV.W.0167.120717T1944Z-120717T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 PM EDT TUE JUL 17 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN SUWANNEE COUNTY IN NORTHERN FLORIDA
* UNTIL 430 PM EDT
* AT 344 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 9 MILES NORTHEAST OF DOWLING PARK...OR NEAR SUWANNEE RIVER
STATE PARK...AND MOVING SOUTH AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DOWLING PARK AND LURAVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3031 8322 3035 8322 3042 8315 3044 8311
3043 8305 3007 8303 3007 8307 3010 8315
3010 8321 3015 8324 3017 8324 3018 8325
3026 8326
TIME...MOT...LOC 1944Z 002DEG 12KT 3035 8316
$$
TRABERT4 follow-up statements
028
WWUS52 KJAX 171957
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
357 PM EDT TUE JUL 17 2012
FLC121-172030-
/O.CON.KJAX.SV.W.0167.000000T0000Z-120717T2030Z/
SUWANNEE FL-
357 PM EDT TUE JUL 17 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR WESTERN SUWANNEE COUNTY...
AT 357 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NEWBURN...OR 8 MILES WEST OF LIVE OAK...MOVING SOUTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LURAVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3031 8322 3035 8322 3036 8321 3043 8306
3043 8305 3007 8303 3007 8307 3010 8315
3010 8321 3015 8324 3017 8324 3018 8325
3026 8326
TIME...MOT...LOC 1957Z 336DEG 11KT 3028 8311
$$
TRABERT110
WWUS52 KJAX 172001
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
401 PM EDT TUE JUL 17 2012
FLC121-172030-
/O.CON.KJAX.SV.W.0167.000000T0000Z-120717T2030Z/
SUWANNEE FL-
401 PM EDT TUE JUL 17 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR WESTERN SUWANNEE COUNTY...
AT 402 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR NEWBURN...OR 8 MILES WEST OF LIVE OAK...
MOVING SOUTH AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOWLING
PARK AND LURAVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3031 8322 3034 8322 3036 8305 3007 8303
3007 8307 3010 8315 3010 8321 3015 8324
3017 8324 3018 8325 3026 8326
TIME...MOT...LOC 2002Z 357DEG 10KT 3026 8311
$$
TRABERT052
WWUS52 KJAX 172010
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
410 PM EDT TUE JUL 17 2012
FLC121-172030-
/O.CON.KJAX.SV.W.0167.000000T0000Z-120717T2030Z/
SUWANNEE FL-
410 PM EDT TUE JUL 17 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR WESTERN SUWANNEE COUNTY...
AT 410 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR NEWBURN...OR 8 MILES WEST OF LIVE OAK...
MOVING SOUTH AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LURAVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3026 8326 3031 8322 3034 8322 3034 8305
3007 8303 3007 8307 3010 8315 3010 8321
3015 8324 3017 8324
TIME...MOT...LOC 2010Z 357DEG 10KT 3024 8311
$$
TRABERT867
WWUS52 KJAX 172025
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
425 PM EDT TUE JUL 17 2012
FLC121-172030-
/O.CON.KJAX.SV.W.0167.000000T0000Z-120717T2030Z/
SUWANNEE FL-
425 PM EDT TUE JUL 17 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR WESTERN SUWANNEE COUNTY...
AT 425 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 7 MILES NORTHEAST OF LURAVILLE...OR 9 MILES
SOUTHWEST OF LIVE OAK...MOVING SOUTH AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LURAVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3021 8325 3024 8325 3027 8304 3007 8303
3007 8307 3010 8315 3010 8321 3015 8324
3017 8324
TIME...MOT...LOC 2025Z 000DEG 18KT 3016 8307
$$
TRABERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:40 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 17, 2:40 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 240 PM EDT TUE JUL 17 2012 .SHORT TERM /TONIGHT THROUGH WEDNESDAY/... SCATTERED TO NUMEROUS THUNDERSTORMS CONTINUE ACROSS INLAND LOCATIONS WITH LESS COVERAGE CLOSER TO THE COAST...AS UPPER LEVEL LOW PRESSURE INTERACTS WITH SEABREEZE/OUTFLOW BOUNDARIES. COVERAGE WILL INCREASE LATE THIS AFTERNOON...AND WILL USE NUMEROUS POPS INLAND...WITH SCATTERED ALONG THE COAST. SEVERE THUNDERSTORM WATCH 488 CONTINUES FOR INLAND SE GA/NE FL UNTIL 8 PM. OUTSIDE THE WATCH...A FEW STRONG STORMS WILL BE POSSIBLE THROUGH EARLY THIS EVENING...WITH WINDS/HAIL THE MAIN CONCERNS. ACTIVITY WILL DIMINISH THIS EVENING...WITH MOST INLAND AREAS DRY BY MIDNIGHT...WITH A FEW COASTAL SHOWERS POSSIBLE OVERNIGHT/EARLY WEDNESDAY. FOR WEDNESDAY...THE UPPER LOW WILL NUDGE WESTWARD ACROSS INLAND NORTHERN FL. WITH A SURFACE HIGH PRESSURE RIDGE TO THE SOUTH...THIS WILL ALLOW FOR A SW FLOW...AND THE WEST COAST SEABREEZE COLLIDING WITH THE ATLANTIC SEABREEZE WHICH WILL BE PINNED NEAR THE EAST COAST. WILL USE HIGH END SCATTERED POPS WEDNESDAY AFTN/EVENING. SLIGHTLY ABOVE NORMAL HIGH TEMPERATURES CAN BE EXPECTED UNDER SW FLOW. THURSDAY AND FRIDAY... UPPER LOW WILL MOVE NORTH AWAY FROM THE AREA WEDNESDAY NIGHT AND THEN BECOME ABSORBED INTO AN AMPLIFYING EASTERN UNITED STATES TROUGH ON THURSDAY. AT THE SAME TIME...HIGH PRESSURE RIDGE WILL BUILD ACROSS THE FLORIDA PENINSULA...MAINTAINING A DEEP MOIST SOUTHWESTERLY FLOW ACROSS THE REGION. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ALONG AND NORTH OF I-10...WITH POPS TAPERING OFF AS YOU GO SOUTH TOWARD THE HIGH PRESSURE RIDGE AXIS. TEMPERATURES WILL WARM INTO THE MID 90S ACROSS MUCH OF NORTHEAST FLORIDA WITH SLIGHTLY LOWER TEMPS ACROSS GEORGIA DUE TO INCREASED CLOUDS AND PRECIP NEAR THE UPPER TROUGH AXIS. DRIER AIR WILL BEGIN TO PUSH NORTH INTO NORTHERN FLORIDA ON FRIDAY WHICH WILL KEEP THUNDERSTORM ACTIVITY MORE ISOLATED TO WIDELY SCATTERED SOUTH OF I-10. BETTER CHANCES OF PRECIP WILL EXIST ACROSS SOUTHEAST GEORGIA WHERE DEEPER MOISTURE (PWATS IN EXCESS OF 2 INCHES) WILL CONTINUE TO RESIDE. LESS CLOUD COVER AND PRECIP ALONG WITH BUILDING HEIGHTS WILL RESULT IN HOT CONDITIONS ACROSS NORTHEAST FLORIDA WITH HIGHS SOLIDLY IN THE MID 90S...ESPECIALLY ALONG THE I-95 CORRIDOR AS DEEP SOUTHWEST FLOW PUSHES THE HEAT TOWARD THE ATLANTIC COAST. && .LONG TERM...SATURDAY THROUGH TUESDAY DRIER AIR WILL CONTINUE TO WORK NORTH AROUND THE RIDGE THIS WEEKEND. MODELS ARE NOW COMING IN FARTHER NORTH WITH THE DRY AIR...WHICH WOULD RESULT IN A DRIER FORECAST ACROSS SOUTHEAST GEORGIA THAN PREVIOUSLY EXPECTED. WILL NOT MAKE ANY CHANGES IN THIS DIRECTION JUST YET...BUT IF THIS TREND CONTINUES...WE WILL NEED TO LOWER POPS ACROSS SOUTHEAST GEORGIA. IN ANY EVENT...HOT AND DRY CONDITIONS CONTINUE TO LOOK LIKELY ACROSS MUCH OF NORTHEAST FLORIDA THIS WEEKEND. && .AVIATION... THUNDERSTORM ACTIVITY SHOULD INCREASE ACROSS NORTHEAST FLORIDA AS THE AFTERNOON PROGRESSES. MVFR/IFR CONDITIONS WILL ACCOMPANY THUNDERSTORM ACTIVITY...WITH THE POTENTIAL FOR STRONG GUSTY WINDS WITH THE STRONGEST STORMS. GNV...VQQ...AND JAX HAVE THE HIGHEST CHANCES OF SEEING THUNDERSTORMS AND TEMPO GROUPS FOR TSRA HAVE BEEN INCLUDED AT THESE TERMINALS. THUNDERSTORMS WILL WIND DOWN EARLY THIS EVENING AND VFR CONDITIONS ARE THEN EXPECTED TO PREVAIL THE REST OF THIS TAF PERIOD. && .MARINE... WINDS AND SEAS WILL REMAIN UNDER SCEC UNDER GENERAL S/SW FLOW. BRIEF PERIODS OF 15 KT WINDS WILL BE POSSIBLE...ESPECIALLY AT NIGHT. SEAS MAINLY 4 FT OR LESS...WITH AN ELY SWELL 2-3 FT PERSISTING OVER THE FEW DAYS. .RIP CURRENT RISK...MODERATE RISK THROUGH WEDNESDAY DUE TO LINGERING EASTERLY SWELL. && .PRELIMINARY POINT TEMPS/POPS... AMG 72 95 73 94 / 40 50 40 50 SSI 76 90 77 90 / 20 70 70 60 JAX 71 94 74 94 / 30 60 60 60 SGJ 73 91 75 92 / 20 60 60 60 GNV 71 93 73 94 / 50 50 40 60 OCF 70 94 73 93 / 50 50 40 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SHULER/ALLEN/
Hazardous weather outlook, Jul 17, 12:55 PM EDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1255 PM EDT TUE JUL 17 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-180830- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1255 PM EDT TUE JUL 17 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...STRONG TO LOCALLY SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY EVENING... ...LOCALLY HEAVY RAINFALL POSSIBLE THIS AFTERNOON... ...MODERATE RISK OF RIP CURRENTS TODAY... .DAY ONE...THIS AFTERNOON AND TONIGHT... AN UPPER LOW OVER NORTHEAST FLORIDA WILL HELP PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. SLOW MOVING STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL. STRONG TO LOCALLY SEVERE THUNDERSTORMS WILL OCCUR OVER INLAND AREAS...WITH STRONG WINDS AND HAIL THE MAIN THREATS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM FOR PORTIONS OF INTERIOR SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. THERE WILL BE A MODERATE RISK OF RIP CURRENTS TODAY DUE TO LONG PERIOD EASTERLY SWELLS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED WEDNESDAY AND THURSDAY...BECOMING NUMEROUS NEAR THE EAST COAST AS THE SEABREEZE FRONTS COLLIDE LATE IN THE DAY. A FEW STORMS MAY BE STRONG AND PRODUCE STRONG GUSTY WINDS AND FREQUENT LIGHTNING STRIKES. THUNDERSTORMS WILL BECOME MORE SCATTERED FRIDAY THROUGH MONDAY. A MODERATE RISK OF RIP CURRENTS WILL CONTINUE ON WEDNESDAY DUE TO LINGERING EASTERLY SWELLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 17, 2:53 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
253 PM EDT TUE JUL 17 2012
GAZ149-171930-
ATKINSON-
253 PM EDT TUE JUL 17 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL AND
SOUTHERN ATKINSON COUNTY FOR STRONG WINDS VALID UNTIL 330 PM EDT...
AT 253 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG OUTFLOW WINDS FROM THUNDERSTORMS OVER NORTHERN ATKINSON
COUNTY. RADAR INDICATES 40 TO 55 MPH WINDS ARE SPREADING AHEAD OF
THESE STORMS ACROSS CENTRAL AND SOUTERN ATKINSON COUNTY. THESE
WINDS COULD CAUSE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3131 8269 3128 8268 3128 8270 3123 8270
3121 8268 3118 8268 3119 8305 3124 8305
3127 8304 3131 8307 3133 8307
TIME...MOT...LOC 1851Z 014DEG 4KT 3133 8297
WOLFLocal storm report, Jul 17, 3:10 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 PM EDT TUE JUL 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG AMBROSE 31.59N 83.01W
07/17/2012 COFFEE GA EMERGENCY MNGR
TREES DOWN NEAR THE TOWN CENTER OF AMBROSE
&&
ZALLENLocal storm report, Jul 17, 3:12 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
312 PM EDT TUE JUL 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG NICHOLLS 31.52N 82.64W
07/17/2012 COFFEE GA EMERGENCY MNGR
LARGE TREES DOWN ON 2 HOMES ON BIRMINGHAM AVENUE IN
NICHOLLS. IN ADDITION...QUARTER SIZED HAIL WAS REPORTED.
&&
ZALLENSpecial weather statement, Jul 17, 3:20 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 PM EDT TUE JUL 17 2012
GAZ149-163-172000-
ATKINSON-CLINCH-
320 PM EDT TUE JUL 17 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
SOUTHEASTERN ATKINSON AND NORTHERN CLINCH COUNTIES FOR STRONG WINDS
VALID UNTIL 400 PM EDT...
AT 318 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG OUTFLOW WINDS FROM THUNDERSTORMS OVER NORTHERN CLINCH
COUNTY...MOVING SOUTH AT 15 MPH. RADAR INDICATES 40 TO 55 MPH WINDS
ARE SPREADING AHEAD OF THESE STORMS ACROSS CENTRAL AND SOUTHERN
CLINCH COUNTY. THESE WINDS COULD CAUSE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3119 8268 3109 8262 3105 8261 3091 8252
3089 8297 3105 8298 3118 8298 3119 8299
TIME...MOT...LOC 1918Z 354DEG 13KT 3109 8281
TRABERTSpecial weather statement, Jul 17, 3:27 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
327 PM EDT TUE JUL 17 2012
FLZ020-021-172000-
HAMILTON-SUWANNEE-
327 PM EDT TUE JUL 17 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
HAMILTON AND NORTHWESTERN SUWANNEE COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...
AT 327 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF SUWANNEE RIVER STATE
PARK...MOVING SOUTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND WEST LAKE...JENNINGS...BLUE SPRINGS AND SUWANNEE
RIVER STATE PARK THROUGH 400 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3061 8309 3028 8305 3028 8324 3030 8324
3031 8322 3035 8322 3036 8320 3041 8318
3042 8323 3046 8323 3047 8325 3052 8325
3055 8326 3062 8327
TIME...MOT...LOC 1927Z 359DEG 6KT 3044 8318
TRABERTSpecial weather statement, Jul 17, 3:41 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
341 PM EDT TUE JUL 17 2012
FLZ021-172015-
SUWANNEE-
341 PM EDT TUE JUL 17 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
SUWANNEE COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 415 PM EDT...
AT 341 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CENTERED 3 MILES NORTHWEST OF LURAVILLE...OR 7 MILES
NORTH OF MAYO...STATIONARY. THIS THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND LURAVILLE...NEWBURN AND DOWLING PARK THROUGH 415 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3028 8324 3028 8305 3008 8309 3010 8315
3010 8321 3011 8323 3015 8324 3017 8324
3018 8325 3022 8325 3025 8326
TIME...MOT...LOC 1941Z 179DEG 2KT 3016 8321
TRABERTThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 8:07 PM EDT | Special Weather Statement | JAX | Alachua | 38 min |
| Jul 16, 8:42 PM EDT | Special Weather Statement | JAX | Alachua | 33 min |
| Jul 17, 1:19 PM EDT | Special Weather Statement | JAX | Marion | 41 min |
| Jul 17, 2:01 PM EDT | Special Weather Statement | JAX | Marion | 59 min |
| Jul 17, 2:49 PM EDT | Special Weather Statement | JAX | Flagler | 41 min |
| Jul 17, 3:27 PM EDT | Special Weather Statement | JAX | Hamilton | 33 min |
| Jul 17, 3:41 PM EDT | Special Weather Statement | JAX | Suwannee | 34 min |
| Jul 17, 3:53 PM EDT | Special Weather Statement | JAX | Clay | 37 min |
| Jul 17, 4:29 PM EDT | Special Weather Statement | JAX | Suwannee | 46 min |
| Jul 17, 4:35 PM EDT | Special Weather Statement | JAX | Bradford, Clay | 40 min |
| Jul 17, 5:30 PM EDT | Special Weather Statement | JAX | Baker | 45 min |
| Jul 17, 5:36 PM EDT | Special Weather Statement | JAX | Union | 39 min |
| Jul 17, 6:04 PM EDT | Special Weather Statement | JAX | Union | 26 min |
| Jul 17, 6:24 PM EDT | Special Weather Statement | JAX | Alachua | 36 min |
| Jul 17, 6:29 PM EDT | Areal Flood Advisory | JAX | Alachua | 46 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.